# SDR AALA201610269015

- Difficulty date: October 23, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 71,491 hours, 25,990 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311N51027
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CHAFED LEFT HAND ENGINE INBOARD PYLON ON LOWER METAL PLATE ZEE ANGLES, SEAL MATING SURFACE.  REPAIRED ZEE ANGLES WITH REPAIR STRAP PER EA-264304 AND SRM 51-40-02.
